SHOW SCHEDULES

View our upcoming shows below.  To expand the view, click on the Categories, Agenda/Month or Month buttons.

Oct
31
Sat
Halloween Music!
Oct 31 @ 12:00 am – 3:00 am

Progressive Rock AZUSA will broadcast music for Halloween at various times throughout the day.

Enjoy 3 hour blocks of Halloween music at different times of the day on All Hallow’s Eve.

Halloween Music!
Oct 31 @ 6:00 am – 9:00 am

Progressive Rock AZUSA will broadcast music for Halloween at various times throughout the day.

Enjoy 3 hour blocks of Halloween music at different times of the day on All Hallow’s Eve.

The Longs
Oct 31 @ 12:00 pm – 2:00 pm

The Longs will feature 2 hours of the long epics of progressive rock and related music.

Enjoy the great epics of progressive music, with each piece being 15 minutes or longer. 

The Longs Show, Saturdays at 3:00 PM eastern, 12 Noon pacific, exclusively on Progressive Rock AZUSA!

Halloween Music!
Oct 31 @ 3:00 pm – 6:00 pm

Progressive Rock AZUSA will broadcast music for Halloween at various times throughout the day.

Enjoy 3 hour blocks of Halloween music at different times of the day on All Hallow’s Eve.

From The Vaults
Oct 31 @ 6:00 pm – 9:00 pm
Hosted By Sam Butters

“From The Vaults” features our deep library of classic shows from the Sunday Night Special and Progressive Explorations. 

Each Saturday we feature rebroadcasts of classic shows like Ambient Nights, Prog Covers and Tributes, The Electric Lab, The Jazz Fusion Hour, The Progressive Live Show, and Progressive Explorations. 

Tonight’s show is from The Sunday Night Special – Prog Covers & Tributes Episode 03.  Tribute bands covering progressive rock artists. Other musical acts covering progressive rock artists. Progressive rock artists covering other types of music. Artists for this episode include: Regenesis, John Ford, Lana Lane, Brand X, The Nice, World Trade, Trilogy, Marillion, Erik Norlander, Rick Wakeman, John Wetton, Tangerine Dream, California Guitar Trio, Gerard, Rivendell, Jordan Rudess, Chrome, and the Trans-Siberian Orchestra.

Halloween Music!
Oct 31 @ 10:00 pm – Nov 1 @ 1:00 am

Progressive Rock AZUSA will broadcast music for Halloween at various times throughout the day.

Enjoy 3 hour blocks of Halloween music at different times of the day on All Hallow’s Eve.

Nov
1
Sun
Site Maintenance – 30 Minutes
Nov 1 @ 10:00 am

Site maintenance window for progressiverockazusa.com.

You can still stream Progressive Rock AZUSA using the documented methods on our home page.

The Sunday Night Special – Prog Covers & Tributes Episode 16
Nov 1 @ 7:00 pm – 9:00 pm
Hosted By Sam Butters.

Tribute bands covering progressive rock artists. Other musical acts covering progressive rock artists. Progressive rock artists covering other types of music. Artists for this episode include: Refugee, The Tangent, ARS NOVA, TD Experience, Brand X, Seven Virgins & A Mule, Anastacia, The Flower Kings, Ray Manzarek, The House Of Usher, Marillion, Various Artists of King Crimson Tribute, Patrick Moraz, Shadow Gallery, Joel Pirard.

 

Nov
2
Mon
Progressive Explorations
Nov 2 @ 1:00 pm – 3:00 pm

An exploration of independent progressive rock artists, as selected by our AUTODJ, to optimally select from a great body of music from our roster of independent progressive rock artists.  Many of these independent progressive rock artists toiled in relative obscurity for years, sometimes decades, in crafting and performing their music.  This show is for showcasing their talent, drive, and love of progressive music.

Nov
3
Tue
The Golden Age Of Prog Show
Nov 3 @ 1:00 pm – 3:00 pm

The Golden Age Of Prog features 2 hours of the classic era of progressive rock and related music from the 1960’s and 70’s .

Enjoy the music of the classic age of progressive rock performed by Genesis, Yes, Gentle Giant, ELP, Renaissance and from more obscure artists like Triumvirate, Le Orme, Magma, Aphrodite’s Child, & Beggars Opera, among others.